Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 38, Number 3, 1999

A universal space for plus-constructions
pp. 467-478(12)
Authors: Berrick, A. J.; Casacuberta, C.

Favourites:
ADD

Embedded tori in four-manifolds
pp. 479-496(18)
Authors: Morgan, J. W.; Szabo, Z.

Favourites:
ADD

Configuration spaces of points on the circle and hyperbolic Dehn fillings
pp. 497-516(20)
Authors: Kojima, S.; Nishi, H.; Yamashita, Y.

Favourites:
ADD

Ring structure of the Floer cohomology of � x S^1
pp. 517-528(12)
Authors: Mu�oz, V.

Favourites:
ADD
Favourites:
ADD

Asymptotic cones and polynomial isoperimetric inequalities
pp. 543-554(12)
Author: Bridson, M. R.

Favourites:
ADD
Favourites:
ADD

Poincare duality embeddings and fiberwise homotopy theory
pp. 597-620(24)
Author: Klein, J. R.

Favourites:
ADD

The homology of spaces representing exact pairs of homotopy functors
pp. 621-634(14)
Authors: Hunton, J. R.; Turner, P. R.

Favourites:
ADD
Favourites:
ADD

Twisted knot polynomials: Inversion, mutation and concordance
pp. 663-672(10)
Authors: Kirk, P.; Livingston, C.

Favourites:
ADD

Transversality for homology manifolds
pp. 673-697(25)
Author: Johnston, H.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more